Coming off invega sustenna

Hello. About three years ago i was practising semen retention. I strongly believe this lead to me having a psychosis due to it raising my dopamine sky high. Ive been on invega sustenna for about a year now. I just found out that the review board I’m on (due to the crimes i committed while in a psychosis ie crashing my car into two buildings) can’t force me to take any meds so I’m coming off the injection. My last one was last week. I just can’t deal with the side effects. The lack of motivation, no sex drive, can’t enjoy music etc. I know these drugs block dopamine and serotonin receptors. Has anyone ever came back to normal after stopping this poison? I feel I’m wrongly diagnosed because I’ve never heard voices or anything in my life. I’m also going to change doctors because mine is an absolute idiot. Can anyone help me? I’ve contemplated suicide because i can’t go on feeling like this.

2 Likes

I was on invega sustenna for years. Last year my pdoc but me on latuda. Its a an improvement over invega. I wouldn’t just quit meds all together. I would try another drug. You might have a hard time getting a doctor to put you on an oral pill due to your history. We have people here who like the ablify injection. May be something to discuss with your pdoc.

I feel for you. People have recovered, I have read peoples revovery stories online. It’s just takes a while, anything you can find pleasure in to pass time?

I quit Invega back on December. I began to feel better after 6 months off. But I also began to have positive symptoms so I asked my doctor for a different injection. He prescribed Aristada and it’s been amazing. I am more motivated and clear headed.

1 Like

I play video games and i also play in a band but my creativity is suffering and i don’t enjoy music at all like i used to. I just want this hell to end.

1 Like

Yes, you can get better. People in your situation have come back to normal.
Personally I was misdiagnosed too and I’m experiencing severe cognitive impairment from the shots. 2 months ago I was injected twice (the loading dose and booster, 234 mg and 156 mg) and now I’m not able to concentrate at all, can’t watch TV (can’t process it fast enough) or read a book. My head is heavy and blank. I have not been able to find examples of people in my situation who recovered and I’m worried I won’t get back my intelligence.
But in your case, yes I’ve read of numerous people who recovered their libido, motivation and enjoyment of music

https://www.bluelight.org/xf/threads/coming-off-invega-sustenna-paliperidone-v3.861790/page-110

People seem to have recovered back to themselves from invega at 9 months. I am just off the abilify shot and while not as bad as invega, it destroyed my focus and attention span, I can’t enjoy tv shows, draw or listen to music like before. Hoping for some improvement within a couple of months.

I’m more motivated, got the sexdrive back, enjoying life more now on Abilify Maintena. Had Invega injected for some years and Olanzapine before that. Last injection of Invega Trinza was the 27th of May last year.